- -

Characterizations of partial metric completeness in terms of weakly contractive mappings having fixed point

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Characterizations of partial metric completeness in terms of weakly contractive mappings having fixed point

Mostrar el registro completo del ítem

Altun, I.; Romaguera Bonilla, S. (2012). Characterizations of partial metric completeness in terms of weakly contractive mappings having fixed point. Applicable Analysis and Discrete Mathematics. 6(2):247-256. doi:10.2298/AADM120322009A

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/56857

Ficheros en el ítem

Metadatos del ítem

Título: Characterizations of partial metric completeness in terms of weakly contractive mappings having fixed point
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We characterize both complete and 0-complete partial metri c spaces in terms of weakly contractive mappings having a fixed point. Our resu lts extend a well-known characterization of metric completeness due ...[+]
Palabras clave: Partial metric , Complete , 0-complet e , W-distance, , Weakly contraction
Derechos de uso: Reserva de todos los derechos
Fuente:
Applicable Analysis and Discrete Mathematics. (issn: 1452-8630 )
DOI: 10.2298/AADM120322009A
Editorial:
University of Belgrade and Academic Mind
Versión del editor: http://pefmath.etf.rs
Agradecimientos:
The authors are grateful to the referees because their suggestions contributed to improve the paper. The second named author thanks the support of the Ministry of Science and Innovation of Spain, grant MTM2009-12872-C02-01.[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem